Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23674, 9 pages

A Newton-type method and its application

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600036, India

Received 6 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Antony Vijesh and P. V. Subrahmanyam, “An extension of Newton's method,” in Proceedings of the International Conference on Analysis and Applications, pp. 120–126, Allied Publishers Pvt., New Delhi, 2004.
  2. J. Appell, E. De Pascale, and P. P. Zabrejko, “On the application of the Newton-Kantorovich method to nonlinear integral equations of Uryson type,” Numerical Functional Analysis and Optimization, vol. 12, no. 3-4, pp. 271–283, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. K. Argyros, “On a theorem of L. V. Kantorovich concerning Newton's method,” Journal of Computational and Applied Mathematics, vol. 155, no. 2, pp. 223–230, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. B. Rall, Computational Solution of Nonlinear Operator Equations, John Wiley & Sons, New York, 1969. View at Zentralblatt MATH · View at MathSciNet